# SDR MASA200500650

- Difficulty date: August 17, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N7305V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7305
- Aircraft time: 16,676 hours, 12,538 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Pseu
- Part number: 864807
- Part serial: C393
- Condition: Warning Message
- Part time: 14,175 hours, 10,500 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6412 PHX.  RETURNED TO THE FIELD DUE TO A DISPLAY COOL CAUTION IN ALL MODES IN FLIGHT.  R2 PSEU OPS CHECKED GOOD ON GROUND.
